MathSciNet Relay Station
MathSciNet bibliographic data
MR1168958 (93f:57038) 57R55 (57N13 58D29)
Fintushel, Ronald; Stern, Ronald J. $2$-torsion instanton invariants. J. Amer. Math. Soc. 6 (1993), no. 2, 299–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement